I am back here again looking for HELP. If anyone can help me - please feel free to give me your input. I have been dx with LCIS (left breast) DCIS (right breast). Three surgeries - several biospies - radiation - now dx with fibro. I stopped taking the Tamoxifen due to pain, which my onocologist throught also. Now that I have fibro - should I go back on the Tamoxifen. Who has decided not to take Tamoxifen? What would be the outcome? My Pain Management doctor thinks the Tamoxifen had a part with causing the fibro. Now taking nicodin, muscle relax., pain patch. I really do not want to take Tamoxifen - it's a poison going through your body. I do not need anymore pain. It's unbearable. I don't want to live like this anymore. Please help me. I'll be waiting. Everyone has been get here - great support team. Thanks, Kathy
Tamoxifen just inhibits the production of Estrogen .... not really a poison. Have you discussed switching to one of the other med.s available with your Oncologist ?? If you choose not to take Tamoxifen you are certainly within your rights but you are increasing your risk of recurrance. It is 100% your decision and many women have also chosen that path. Regards ....
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.